| Catalog Number |
AB14W030210150 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: the device was returned with the balloon in a post-inflated state and a visual examination of the balloon was carried out with no twist visible.A 20ml water filled syringe was used to flush the device and a steady stream of water was observed exiting the tip.A 0.014¿ guidewire was loaded, and an indeflator with pressure gauge was used to inflate the balloon to its nominal pressure of 8atms and the balloon inflated without issue and no twist visible.The balloon was then inflated to its rated burst pressure (rbp) of 14atms, and the balloon inflated without issue and no twist visible.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a percutaneous transluminal angioplasty procedure involving the peroneal artery, a nanocross 014 balloon was used, and a balloon twist occurred.The balloon was inflated with an inflation device.The device was removed with a snare.Successfully from the patient.The procedure was completed successfully with a new medtronic device.The patient outcome was reported as alive with no further injury reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative